Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 8, Number 2
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Counterexamples to the Poincaré inequality
J. A. Hummel PDF
Proc. Amer. Math. Soc. 8 (1957), 207-210
On the Artin-Hasse exponential series
Jean Dieudonné PDF
Proc. Amer. Math. Soc. 8 (1957), 210-214
Pseudo locally compact spaces
Annette Sinclair PDF
Proc. Amer. Math. Soc. 8 (1957), 215-222
On $n$-metaharmonic functions and harmonic functions of infinite order
Avner Friedman PDF
Proc. Amer. Math. Soc. 8 (1957), 223-229
The functional differential equation $Df=1/ff$
Michel A. McKiernan PDF
Proc. Amer. Math. Soc. 8 (1957), 230-233
On the determination of the phase of a Fourier integral. II
Edwin J. Akutowicz PDF
Proc. Amer. Math. Soc. 8 (1957), 234-238
Two-dimensional Hilbert transforms
R. J. Duffin PDF
Proc. Amer. Math. Soc. 8 (1957), 239-245
Ideals in a certain Banach algebra
Alvin Hausner PDF
Proc. Amer. Math. Soc. 8 (1957), 246-249
Note on singular integrals
E. M. Stein PDF
Proc. Amer. Math. Soc. 8 (1957), 250-254
On a problem of Montgomery
Chung-Tao Yang PDF
Proc. Amer. Math. Soc. 8 (1957), 255-257
Some Banach algebras
Earl A. Coddington PDF
Proc. Amer. Math. Soc. 8 (1957), 258-261
On the solution of $f(f(z))=e^ z-1$ and its domain of regularity
Robert Osserman PDF
Proc. Amer. Math. Soc. 8 (1957), 262-263
Proper bases and automorphisms in the space of entire functions
Maynard G. Arsove PDF
Proc. Amer. Math. Soc. 8 (1957), 264-271
Representation of Fourier integrals as sums. III
R. J. Duffin PDF
Proc. Amer. Math. Soc. 8 (1957), 272-277
A generalized Laplace-Stieltjes transformation
Garner McCrossen PDF
Proc. Amer. Math. Soc. 8 (1957), 278-285
Projections associated with Jacobi polynomials
I. I. Hirschman PDF
Proc. Amer. Math. Soc. 8 (1957), 286-290
On the coefficients of univalent functions
Zeev Nehari PDF
Proc. Amer. Math. Soc. 8 (1957), 291-293
Indicatric torsion in a subspace of a Riemannian space
T. K. Pan PDF
Proc. Amer. Math. Soc. 8 (1957), 294-298
On the covering of $E_ n$ by spheres
Donald Warncke and Fred Supnick PDF
Proc. Amer. Math. Soc. 8 (1957), 299-303
On the multiplicative group of a division ring
W. R. Scott PDF
Proc. Amer. Math. Soc. 8 (1957), 303-305
A generalization of Fermat’s theorem
Ivan Niven and Leroy J. Warren PDF
Proc. Amer. Math. Soc. 8 (1957), 306-313
Weakly topologized algebras
Seth Warner PDF
Proc. Amer. Math. Soc. 8 (1957), 314-316
Sums of three squares
N. C. Ankeny PDF
Proc. Amer. Math. Soc. 8 (1957), 316-319
On the relative density of sets of integers
H. G. Rice PDF
Proc. Amer. Math. Soc. 8 (1957), 320-321
Modules without invariant basis number
W. G. Leavitt PDF
Proc. Amer. Math. Soc. 8 (1957), 322-328
Extension of the derivative concept for functions of matrices
R. F. Rinehart PDF
Proc. Amer. Math. Soc. 8 (1957), 329-335
A generalization of Helly’s theorem
Richard De Santis PDF
Proc. Amer. Math. Soc. 8 (1957), 336-340
On the constants associated with a reversible summability matrix
M. R. Parameswaran PDF
Proc. Amer. Math. Soc. 8 (1957), 341-344
Isomorphism of $AW^ *$-algebras
Ti Yen PDF
Proc. Amer. Math. Soc. 8 (1957), 345-349
On collineations of symmetric designs
E. T. Parker PDF
Proc. Amer. Math. Soc. 8 (1957), 350-351
A generalization of polynomial identities in rings
M. P. Drazin PDF
Proc. Amer. Math. Soc. 8 (1957), 352-361
On spaces without isolated noncut points
Edward Fadell PDF
Proc. Amer. Math. Soc. 8 (1957), 362-365
Subsets of an absolute retract
Linda Falcao Foulis PDF
Proc. Amer. Math. Soc. 8 (1957), 365-366
Denumerability conditions in locally convex vector spaces
Jean Dieudonné PDF
Proc. Amer. Math. Soc. 8 (1957), 367-372
A note on the continuity of the inverse
Robert Ellis PDF
Proc. Amer. Math. Soc. 8 (1957), 372-373
Note on cup-products
I. M. James PDF
Proc. Amer. Math. Soc. 8 (1957), 374-383
A note on naturally ordered sets in semi-metric spaces
Louis F. McAuley PDF
Proc. Amer. Math. Soc. 8 (1957), 384-386
Metrizations of projective spaces
Herbert Busemann PDF
Proc. Amer. Math. Soc. 8 (1957), 387-390
A note on open maps
Stephen Smale PDF
Proc. Amer. Math. Soc. 8 (1957), 391-393
Multipliers on complex homogeneous spaces
R. C. Gunning PDF
Proc. Amer. Math. Soc. 8 (1957), 394-396
On monothetic semigroups
R. J. Koch PDF
Proc. Amer. Math. Soc. 8 (1957), 397-401
A uniqueness theorem for the solution of a Stefan problem
Jim Douglas PDF
Proc. Amer. Math. Soc. 8 (1957), 402-408
A note on the alternating direction implicit method for the numerical solution of heat flow problems
Jim Douglas PDF
Proc. Amer. Math. Soc. 8 (1957), 409-412
Comment on “The distance to the origin of a certain point set in $E^ n$”
J. G. Wendel PDF
Proc. Amer. Math. Soc. 8 (1957), 413-414